Variations on Lomonosov's theorem via the technique of minimal vectors

Chalendar, Isabelle and Partington, Jonathan R.: Variations on Lomonosov's theorem via the technique of minimal vectors. Acta scientiarum mathematicarum, (71) 3-4. pp. 603-617. (2005)

[img] Cikk, tanulmány, mű
math_071_numb_003_004_603-617.pdf
Hozzáférés joga: Campus

Download (1MB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 2005
Volume: 71
Number: 3-4
Page Range: pp. 603-617
ISSN: 0001-6969
Language: angol
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: 617. p.; Abstract
Official URL: http://www.acta.hu
Date Deposited: 2016. Oct. 15. 14:10
Last Modified: 2019. Sep. 09. 13:42
URI: http://acta.bibl.u-szeged.hu/id/eprint/16107

Actions (login required)

View Item View Item